Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Your thoughts SLS?? PeterMartin

Posted by porkpiehat on November 8, 2017, at 15:19:11

In reply to Re: Your thoughts SLS??, posted by PeterMartin on October 24, 2017, at 13:55:23

PeterMartin:

I'm wondering if this sounds familiar to you: Lately when I take my marplan dose, I get a weird "anti-anti depressant" effect whereby I get tight voice, cognitive problems, and anxiety/loss of confidence. Once the whole dose is taken, I almost feel "drunk" in terms of difficulty expressing myself to others and filtering things. Tired and apathetic eventually, and then right before bed it seems to all clear up.

these effects I mentioned remind me of what I feel like when I stop taking AD's. (tight throat, etc).

Seeing as my doctors have no experience with it, I'm having trouble knowing if I should increase or what might be responsible.

Today I tried to take all 40mgs at once in the morning, hoping whatever side effects would fade soon. I got tired and apathetic, kinda mean. It's how I remembered Parnate when I would take it during the daytime (after the initial happy buzz wore off)

Does this ring familiar to you? I wasn't expecting to have more anxiety on Marplan than on Parnate.

I hope you are able to read this. I don't know of anyone else with Marplan experience. Thanks


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1095780]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:porkpiehat thread:1095475
URL: http://www.dr-bob.org/babble/20161215/msgs/1095780.html